Differential and Integral Equations
- Differential Integral Equations
- Volume 10, Number 3 (1997), 455-472.
Semicontinuous viscosity solutions for Hamilton-Jacobi equations with a degenerate coefficient
The Hamilton-Jacobi equation with concave Hamiltonians and degenerate coefficients is treated. A new definition of viscosity solutions is proposed to deal with lower semicontinuous solutions. Under the setting, the comparison principle for lower semicontinuous viscosity solutions is established. The justification of our definition in applications is shown.
Differential Integral Equations, Volume 10, Number 3 (1997), 455-472.
First available in Project Euclid: 2 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Koike, Shigeaki. Semicontinuous viscosity solutions for Hamilton-Jacobi equations with a degenerate coefficient. Differential Integral Equations 10 (1997), no. 3, 455--472. https://projecteuclid.org/euclid.die/1367525662